# SDR SWAA2023042629980

- Difficulty date: April 23, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 19,992 hours, 9,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RIGHT SECTION OF EMERGENCY EXIT LIGHTS ARE INOP.<[01] REPLACED M2816 AND M1676 EMERGENCY LIGHT BATTERIES AND CHARGERS PER AMM 33-51-06-960-806 AND AMM 33-51-06-960-805. MOST LIGHTS IN AREA NOW OPERATE CORRECTLY; THE RIGHT OVERWING EMERGENCY HATCH FLOOR PROXIMITY LIGHT AT THE FORWARD EDGE IS STILL NOT WORKING.;[02] VERIFIED CORRECTIVE ACTION #1;[03] DISPLACED R/H DADO PANEL UNDER R/H FWD OWE TO FO.M PER AMM 21-23-03-000-801 AND DISCONNECTED THE EMERGENCY EXIT WIRES AND CONNECTED CORRECTLY PER AMM 25-21-46-000-801 STEP 2.D.(4); AMM 25-21-46-400-801 STEP 3.C.(2);[04] PERFORMED GOOD EMERGENCY EXIT LIGHT OP TEST AS PER AMM 33-51-06-960-805 STEP4.E.(6);[05] VERIFIED CORRECTIVE ACTION #'S 3 AND 4
